Delusions And Hallucinations

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is my mother, restless, has hallucinations, and a small bump on her head?

Query: This is on behalf of my mother, aged 82. She does not have sugar, BO, or cholestrol, and takes food normally. Four years ago, she underwent a major surgery SLEEVE RESECTION for GIST in the stomach. The operation was a success and the tumour was removed. The post operative pathology report showed som...  Read Full »


Dr. Ravi M Soni

Geriatrician, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: hi... sorry for the delay... according to your explanation of the symptoms... to me it is more like delirium due to some underlying pathology..she is 82 yrs old.. so already her memory has been weaken by ageing...i dont know about her cognition and memory... whether she is able to identify and recog...  Read Full »

I hear several voices and get paranoid thoughts. Please help.

Query: Hi doctor,I am an 18 year old female. In the past year, I had been hearing several voices telling me to do certain things. Sometimes, I hear things that are not really present. Often, I feel like I am observing my own life as an outsider and this has been happening for two years. I also have trouble...  Read Full »


Dr. Mehwish Mursaleen

Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I have read and completely understand that you have been facing a disturbed state of mind. The symptoms you have mentioned here are indication of a psychotic phenomenon called as hallucinations. It is a kind of phenomenon in which a person sees unusual things such as pers...  Read Full »

What causes an increase in hallucinations in older adults?

Query: Hi. My grandmother is 80years of age. Over the past year, her hillucinations have increased with time, from what was occasionally to now daily. I've had her to the doc for blood tests, she's perfectly healthy in all bodily aspects. Treated for mild kidney infection on two occasions recently. Hilluci...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello Dear dementia with hallucinations may be common in old age people. Intermittent episodes of delirium may increase the future risk of dementia. Most commonly infections ( urinary, respiratory), electrolyte imbalance, hormonal imbalance, drugs or recent surgery cause delirium. Dementia may ...  Read Full »

I am having suicidal thoughts and nervous breakdown. Why?

Query: Hi doctor, I was injured at work before four years and till date I have not received any treatment. In the course of trying to get medical help, I have been suffering with severe pain and have been on strong pain medication for over three years. I also had two surgeries earlier for disc herniation. ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern Please try to accept that depression is an illness like any other medical illness. In depression a lot of individuals develop paranoid ideation and even delusions. Sometimes, these paranoid ideas, develop against close family members or f...  Read Full »

Will lower dose of Xanax help in stopping the hallucination effect of higher dose?

Query: Hello doctor, I was on 0.5 mg Xanax for one month. As per my psychiatrist, I went cold turkey from the dose. After eight days I started having mild hallucinations such as a knock on the door, smells, and visual disturbances. I went back to 0.25 mg (on day 10). Will the hallucinations stop if I cont...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your concern related to Xanax (Alprazolam). Usually, Xanax has a half-life of around 12 hours and is fully eliminated from the body in about four days. You may be well aware that Xanax is a habit-forming drug and is meant to be taken only for a sho...  Read Full »

I feel depressed and suffocated. Please help.

Query: Hi doctor, I feel low all the time. I do not like to do any work, neither do I feel like eating. I feel like something inside me is being broken or cramped. I feel like crying out loud. While listening to songs, my eyes get filled with tears, and I start crying. I feel suffocated. Long back, when I...  Read Full »


Dr. Mehmet Akif Camkurt

Psychiatrist

Answer: Hello, Welcome to icliniq.com. The symptoms that you are describing are consistent with depression and anxiety. As you stated this is the second episode, it alerts us that you have recurrent depressive episodes which are a predictor for further ones. Depression usually lasts about three to six month...  Read Full »

My symptoms are likely to be schizophrenia. Kindly tell about the symptoms of it.

Query: Hello doctor,I want to ask about the symptoms of schizophrenia. From the information I have seen before, it seems like I may have either developed it at a very young age, or I may have been born with it. I still want to have a professional point of view on it, though, because I only made this conclu...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. The symptoms of schizophrenia are, 1) Hallucinations are hearing voices when there is no one around. 2) False beliefs which one believes to be true despite proof against it. 3) Illogical thinking and speech. 4) Catatonic symptoms like sitting at one place or assu...  Read Full »

Why do I keep stumbling over words nowadays?

Query: Hello doctor, In general, I am in good health and a functional, if not happy, person. Recently, I have undergone emotional stress and strain which has brought on symptoms similar to ones I have had under similar circumstances in the past. This time, however, it is a lot worse. In the past, I have te...  Read Full »


Dr. Gayatri Saraf

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I appreciate you making an effort to write in and seek help. It is not easy to go through something like this, especially when you know that it is not true. You seem to have had brief psychotic symptoms which can sometimes be brought on by severe stress. Based on the s...  Read Full »

Is it good to take Risperidone for a long time for hallucination?

Query: Hi doctor, My brother had five to six episodes of hallucinations, and he takes Risperidone 2 mg for one year. Is it safe to take this medicine for such a long time? Can psychosis come back after stopping the medication? What are the side effects?  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Antipsychotics are usually required for long-term. But if the person is suffering from acute and transient psychotic disorders, then these drugs are used for three months to one year depending upon the situation. After completing the drug treatment, relapse of psychosis...  Read Full »

How can I cure schizophrenia without drugs?

Query: Hello doctor, I have been diagnosed with schizophrenia and have been prescribed anti-psychotic medication Olanzapine. I have been taking it for 2 to 3 years. I was wondering if there is an alternate route to treatment? Or if there is another solution for a possible cure? I do not want to deal with ...  Read Full »


Dr. Vandana Patidar

Psychiatrist, Psychotherapist, Psychologist Counsellor, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. Olanzapine is an antipsychotic medicine. Yes, Olanzapine is available in injectable form. If Olanzapine is causing some effects then it can be changed to other antipsychotic like Aripiprazole, Risperidone or Ziprasidone. You need to take medicines or injectables to keep...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.